# SDR AALA202502045509

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N958XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8819
- Aircraft time: 16,622 hours, 4,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT RIGHT PASSENGER / CREW DOOR CUTOUT LOWER SILL AT FR 66 AND S23R. REPAIRED LOWER SILL PER SRM 53-41-14-300-001.
